[1] N. Argac and H. G. Inceboz, Derivation of prime and semiprime rings, J. Korean Math. Soc. Vol. 46 No.
5 (2009), pp. 997-1005.
[2] M. Ashraf and N. Rehman, On commutativity of rings with derivations, Results Math. Vol. 42 No. 1-2
(2002), pp. 3-8.
[3] K. I. Beidar, W. S. Martindale III and A. V. Mikhalev, Rings with Generalized Identities, Pure and Applied
Mathematics, Marcel Dekker 196, New York, (1996).
[4] H. E. Bell and M. N. Daif, On commutativity and strong commutativity-preserving maps, Cand. Math.
Bull. Vol. 37 (1994), pp. 443-447.
[5] C. L. Chuang, GPIs having coecients in Utumi quotient rings, Proc. Amer. Math. Soc. Vol. 103 (1988),
pp. 723-728.
[6] C. L. Chuang, Hypercentral derivations, J. Algebra, Vol. 166 (1994), pp. 34-71.
[7] T. S. Erickson, W. S. Martindale III and J. M. Osborn, Prime nonassociative algebras, Pac. J. Math. Vol.
60 (1975), pp. 49-63.
[8] I. N. Herstein, Center-like elements in prime rings, J. Algebra, Vol. 60 (1979), pp. 567-574.
[9] N. Jacobson, Structure of Rings, Colloquium Publications 37, Amer. Math. Soc. VII, Provindence, RI,
(1956).
[10] B. E. Johnson, A. M. Sinclair, Continuity of derivations and a problem of Kaplansky, Amer. J. Math. Vol.
90 (1968), pp. 1067-1073.
[11] V. K. Kharchenko, Dierential identities of prime rings, Algebra Logic, Vol. 17 (1979), pp. 155-168.
[12] T. K. Lee, Semiprime rings with dierential identities, Bull. Inst. Math. Acad. Sin. Vol. 20 (1992), pp.
27-38.
[13] W. S. Martindale III, Prime rings satisfying a generalized polynomial identity, J. Algebra, Vol. 12 (1969),
pp. 576-584.
[14] M. Mathieu and G. J. Murphy, Derivations mapping into the radical, Arch. Math. Vol. 57 (1991), pp.
469-474.
[15] J. H. Mayne, Centralizing mappings of prime rings, Canad. Math. Bull. Vol. 27 No. 1 (1984), pp. 122-126.
[16] A. M. Sinclair, Continuous derivations on Banach algebras, Proc. Amer. Math. Soc. Vol. 20 (1969), pp.
166-170.
[17] I. M. Singer and J. Wermer, Derivations on commutative normed algebras, Math. Ann. Vol. 129 (1955),
pp. 260-264.
[18] M. P. Thomas, The image of a derivation is contained in the radical, Annals of Mathematics, Vol. 128 No.
3 (1988), pp. 435-460.
[19] X. W. Xu, The power values properties of generalized derivations, Doctor Thesis of Jilin University,
Changchun, (2006).